# SDR QXEA2011100700979

- Difficulty date: October 3, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 1,382 hours, 1,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUNGENT ODOR REPORTED FROM F/A IN REAR GALLEY.  OPENED CARGO (AFT) DOOR NO ODOR NOTED.  INSPECTED ALL LIGHTING AND ELECTRIAL RELATED COMPONETS NO DEFECTS. OPENED ALL DOORS NO ODOR NOTED.  ACFT OK FOR SERVICE. COULD NOT DUPLICATE.  NO PARTS REPLACED.
